# SDR DALA14025570696

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 52,371 hours, 19,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK WALKAROUND, FOUND LIGHTNING STRIKE, LOWER RT FUSELAGE AFT OF FWD CARGO DOOR.  PERFORMED LIGHTNING STRIKE INSPECTION IAW AMM 05-51.    ALL DAMAGE REPAIRED IAW SRM 53-00-01, FIG 201.
